# SDR CALA9801536

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .0625 AND 1.5 INCH CRACK IN FUSELAGE SKIN DOUBLER FORWARD OF COCKPIT WINDOW AT STA 178, BL 0.  THE SKIN DOUBLER WAS REMOVED IAW SRM 51-30-2.  REPAIR PARTS WERE INSTALLED IAW SRM 51-30-2 AND ECRA 5310-03754.
